# SDR UIEA2015111600654

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,499 hours, 16,374 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU START FAULT, 3 ATTEMPTS.  ADDED .3 QTS OF OIL & OPERATIONS CHECKED OK IAW AMM 49-00-00.
